# SDR CALA2013090991115

- Difficulty date: September 8, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 65,556 hours, 9,090 cycles
- Engine: Pwa PW40903
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"ENG FUEL FILTER 'L EICAS, RTFL FAULT CODE 73-60921.  FOUND MSG73-60921, FIM 73-34 TASK 803. REPLACED CANNON PLUG DS73001 BUT STILL INTERMITTENT.  FINALLY FOUND PREVIOUS REPLACED DIFF PRESS SW AT FAULT.  PIN A TO GND HAS ONLY 1 HOM, IT SHOULD BE ISOLATED, REPLACED IT AGAIN.
